# SDR HALA2023031300083

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 42,724 hours, 6,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 ASPSU TEST FAILED, BOTH BATTERIES NEED TO BE REPLACED. CORRECTIVE ACTION: REPLACED ASPSU BATTERIES. CHECKS GOOD. (9791206)
